Volume 21, Number 1, August 1997
: The growth of multi-constraint random knapsacks with large right-hand sides of the constraints.
: Polynomial algorithms for single machine scheduling problems with financial constraints.
Volume 21, Number 2, September 1997
William S. Griffith
: A note on the characterization of the Barlow and Wu continuum structure functions.
: A short proof of optimality of the Bottom Up algorithm for discrete resource allocation problems.
John J. Hasenbein
: Necessary conditions for global stability of multiclass queueing networks.
Volume 21, Number 3, October 1997
, Joel Wein
: On the existence of schedules that are near-optimal for both makespan and total weighted completion time.
J. L. Nazareth
: Deriving potential functions via a symmetry principle for nonlinear equations.
: Markov chain approximation methods in a class of level-crossing problems.
Volume 21, Number 4, November 1997
Volume 21, Number 5, 12 January 1997